7 found
Order:
Disambiguations:
Henry Africk [4]Henry Louis Africk [3]
  1. Henry Africk (1974). Scott's Interpolation Theorem Fails for Lω1,Ω. Journal of Symbolic Logic 39 (1):124 - 126.
    Direct download (4 more)  
     
    Export citation  
     
    My bibliography  
  2.  65
    Henry Africk (1992). Classical Logic, Intuitionistic Logic, and the Peirce Rule. Notre Dame Journal of Formal Logic 33 (2):229-235.
    A simple method is provided for translating proofs in Grentzen's LK into proofs in Gentzen's LJ with the Peirce rule adjoined. A consequence is a simpler cut elimination operator for LJ + Peirce that is primitive recursive.
    Direct download (5 more)  
     
    Export citation  
     
    My bibliography  
  3.  6
    Martın Abadi, Yoshihiro Abe, Francine F. Abeles, Andrew Aberdein, Nathanael Ackerman, Bryant Adams, Klaus T. Aehlig, Fritz Aeschbach, Henry Louis Africk & Bahareh Afshari (2006). Individual Members 2006. Bulletin of Symbolic Logic 12 (4):625-681.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  4.  12
    Henry Africk (1972). A Proof Theoretic Proof of Scott's General Interpolation Theorem. Journal of Symbolic Logic 37 (4):683-695.
    Direct download (6 more)  
     
    Export citation  
     
    My bibliography  
  5.  3
    Martın Abadi, Yoshihiro Abe, Andreas Abel, Francine F. Abeles, Andrew Aberdein, J. David Abernethy, Bryant Adams, Klaus T. Aehlig, Fritz Aeschbach & Henry Louis Africk (2008). Individual Members 2008. Bulletin of Symbolic Logic 14 (4).
    Direct download  
     
    Export citation  
     
    My bibliography  
  6.  1
    Martın Abadi, Yoshihiro Abe, Andreas Abel, Francine F. Abeles, Andrew Aberdein, J. David Abernethy, Bryant Adams, Klaus T. Aehlig, Fritz Aeschbach & Henry Louis Africk (2008). Individual Members 2008. Bulletin of Symbolic Logic 14 (4).
    Direct download  
     
    Export citation  
     
    My bibliography  
  7. Henry Africk (1974). Scott's Interpolation Theorem Fails for $L{Omega1,Omega}$. Journal of Symbolic Logic 39 (1):124-126.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography